LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » metallic taste

 - UBBFriend: Email this page to someone!    
Author Topic: metallic taste
kevin1983
Member
Member # 51489

Icon 1 posted      Profile for kevin1983   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
ive been getting this every morning when i wake up and Ive havent ate anything yet like Im tasting battery acid plus my appetite has been diminished and theres occasionally stomach gurgling throughout the night...I dont take no drugs or anything for the record so can parasites cause these unusual sensations or is this bartonella/ co infections, im just curious because theres no llmd available in dayton that i can get in and see to address these issues plus im poor so any llmd is out of the equation it seems and i havent found any who accepts medicaid. im just tired of living like this...

sincerely
kevin

Posts: 71 | From ohio | Registered: Jun 2018  |  IP: Logged | Report this post to a Moderator
MissVictoria
LymeNet Contributor
Member # 45232

Icon 1 posted      Profile for MissVictoria     Send New Private Message       Edit/Delete Post   Reply With Quote 
That can be a side-effect of certain medications. Maybe call your pharmacist and ask if any of your meds might cause that symptom.
Posts: 185 | From New Jersey | Registered: Jan 2015  |  IP: Logged | Report this post to a Moderator
kevin1983
Member
Member # 51489

Icon 1 posted      Profile for kevin1983   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
ive taken only a centrum multivitamin daily to tackle my vitamin b12 and d3 defiency that i recently had so thats perhaps the cause and im probably maxed out by now on how much nutrients my body can absorb, my recents labs on my cbc claimed im within the normal ranges even though im not feeling any better energy wise hence the need i kept using them
Posts: 71 | From ohio | Registered: Jun 2018  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster